International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 9, Number 2 (2015)

8 articles

  1. Characterization of Biorthogonal Multiwavelet Packets with Arbitrary Dilation Matrix

    Firdous A. Shah, R. Abass

    Int. J. Anal. Appl. 9 (2015), 68–82

  2. Quasi-Compact Perturbations of the Weyl Essential Spectrum and Application to Singular Transport Operators

    Leila Mebarki, Mohammed Benharrat, Bekkai Messirdi

    Int. J. Anal. Appl. 9 (2015), 83–89

  3. Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2

    S. El Ouadih, R. Daher

    Int. J. Anal. Appl. 9 (2015), 90–95

  4. Convergence Theorem for Finite Family of Total Asymptotically Nonexpansive Mappings

    E.U. Ofoedu, Agatha Chizoba Nnubia

    Int. J. Anal. Appl. 9 (2015), 96–113

  5. On The Integral Representation of Strictly Continuous Set-Valued Maps

    Anaté K. Lakmon, Kenny K. Siggini

    Int. J. Anal. Appl. 9 (2015), 114–120

  6. ps-ro Fuzzy Open(Closed) Functions and ps-ro Fuzzy Semi-Homeomorphism

    Pankaj Chettri, Subodh Gurung, Khusboo Katwal

    Int. J. Anal. Appl. 9 (2015), 121–128

  7. Iterative Solutions of Nonlinear Integral Equations of Hammerstein Type

    Abebe R. Tufa, H. Zegeye, M. Thuto

    Int. J. Anal. Appl. 9 (2015), 129–141

  8. Characterization of (δ,γ)-Dini-Lipschitz Functions in Terms of Their Jacobi-Dunkl Transforms

    A. Belkhadir, A. Abouelaz, R. Daher

    Int. J. Anal. Appl. 9 (2015), 142–150